# SDR HYIA20190925003

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: C4020271
- Aircraft time: 38,999 hours, 39,070 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512211556
- Condition: Cracked
- Location: Rt Wing
- Part time: 38,999 hours, 39,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE TWO CRACKS WERE DISCOVERED ON THE RIGHT HAND CLOSEOUT RIB (P/N: 5122115-56) AT RWS 106.79. THESE CRACKS ORIGINATE FROM A COMMON HOLE IN THE FORWARD ROW OF FASTENERS COMMON TO THE AFT MAIN LANDING GEAR TRUNNION SUPPORT PLATE. THE FIRST BEGINS AT THE HOLE AND TRAVELS FORWARD AN APPROXIMATE LENGTH OF .745 INCHES. THE SECOND BEGINS FROM THE SAME HOLE AND TRAVELS DOWN AN APPROXIMATE LENGTH OF APPROXIMATELY .644 INCHES. THIS RIB WILL BE REPLACED USING NEW PARTS.
